also recently started loud stomach gurgling, unable to eat without nausea or vomiting and excessive bowl movements
10 Jan 2011
sounds like gastritis, something upset your GI tract. You can try some yogurt a couple of times a day and avoid acidy foods like citrus, tomatoes, that type of food. Try to eat bland stuff for a few days. You can also try something like Zantac or Prilosec to shut down some of the acid pumps and see if that helps. The yogurt helps calm the GI tract down in most people.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
2 answers • 24 Apr 2011
Well life cant get much worse, after two weeks in hospital, every week for the last 11 weeks at the gp, and really getting fed up with being a guinea ...
5 answers • 14 Sep 2011
... stomach discomfort and sour taste in my nouth and raw feeling in my throat down to my stomach. Is this side effects from using so much, and ...
2 answers • 12 Oct 2012
I am taking Valtrex and have a body odor like burned coffee smell, sometimes I wake up at night or early morning with this awful smell and I have had ...
0 answers • 17 Oct 2014